# SDR UALA2009030501403

- Difficulty date: March 3, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 39,847 hours, 4,808 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT 24H BROKEN OFF.  REPLACED EEL LIGHT.  TEST GOOD.
